MathSciNet Relay Station
MathSciNet bibliographic data
MR491855 17B20
Kraft, Hanspeter Parametrisierung von Konjugationsklassen in ${\germ s}{\germ l}\sb{n}$. (German) Math. Ann. 234 (1978), no. 3, 209–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement